# SDR SWIA200617195

- Difficulty date: August 19, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N562SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120336
- Aircraft time: 18,344 hours, 26,726 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD LEADING EDGE RIB IS CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  REPLACED RIGHT INBOARD LEADING EDGE RIB IAW EMB 120 SRM 51-40-02.
